Birth Control Pills make you sick. They are down right harmful.

Share this article

Here is a sample of a lost soul who has finally gained some consciousness that the birth control pill she has been on makes her sick:

“i have been on the pill for 6 yrs and now i think it’s making me very sick! i feel like i have the flu but its not! i didnt think something was making me sick tell i had to stop taking my pill and it went away! now im back on it and im once again sick and tired! HELP!!!! i need my life back! (Found on Yahoo Answers)”

Of course birth controls make ALL WOMEN sick. Birth control pills prevent women from getting pregnant, so it does this by making them unhealthy and the body therefore does not get pregnant. A healthy woman is a FERTILE woman.

So if you are a man and you love your wife / girlfriend / significant other — please have a heart, do not slap the burden of “the pill” on her.

The consciousness I’m talking about here is where you go above the fray of advertising, of money constraints, of sexual greed.

Just this afternoon I was talking with an old friend who lives in the USA and we’ve grown apart with differing experiences and different surroundings. He truly believes that various birth control methods like the pill, vasectomy, ligation are “safe” and “healthy” and loving acts. Well we agree to disagree on these issues.

My take is on true science. Science without money backed fake studies to sell for profit products. I’m talking altruistic science. You take any altruistic healer who knows his science and he will tell you that the principle of birth control pills is not designed to make a sick woman healthy.

A sick woman will not become healthy on birth control pills. Healthy fertile women will become barren, infertile and sick on birth control pills.

Excuse me for not poisoning our women as our grandchildren need sane, healthy and strong grandmothers.

Share this article

Comments

  1. eesc says

    Posted this in a very popular forum at http://www.godlikeproductions.com/forum1/message943426/pg1

    and got some very interesting responses:

    “ANYTHING THAT MAKES YOU INFERTILE IS BY DEFINITION A POISON.”

    ———

    “Don’t put more chemicals in your body.

    Keep track of your ovulation.

    Keep your legs closed for 5-6 days a month.

    Pretty simple.”

    ——–

    “Birth control pills are the main cause of breast cancer. Your government would never tell you that but i am. use rubbers, use anything but the poison they put in your body.”

    ——–

    “I went off Yasmine about 7 months ago, and after a week or so, my health started to improve. My periods had always been regular before being on the pill, but during it, I would get very strange menstruations — barely there one month, SUPER heavy the next.

    It took my body two months to get back to my normal routine (after 2 years of being on the pill).

    I use the Fertility Awareness Method and a diaphragm for the week where I might be fertile. Even then, I use a bit of raw honey and 3 drops of fresh lemon juice (from an actual lemon lol) as a spermicide in the diaphragm. NO more pHARMaceutical poison for me!!

    The silicone diaphragm was a great investment; $65 for something I will be able to use for many years to come. It’s great; you insert when you need it, take it out when you don’t, you can take it anywhere with you, and you’re not altering your body’s chemistry.”

    ———-

  2. eesc says

    “Get Depo shot…My girlfriend gets the shot,no sickness,nothing to worry about for 3 months…and no period…Ya Hoo”

    “Wait until she comes off it.
    You will not know what hit you, she will be a mess.
    The injection and implant are great for us guys while they are on it.
    But when they have to stop it for women its horrible.”

    ———–

    “I can’t take BC pills. They make me sick and my cycle last the entire time I am taking the pill”

    “That’s what happens to me.

    Now I did take some years ago that worked for a few years. I had tried another kind first and had the never ending period problem.

    So I was given some others and I was sick as hell on them. You can see it in all my pictures from that time. My hair and skin looked horrible. I looked like my mom did from radiation right before she lost her hair. Funny thing is, that I had no appetite either while I was on those and lost way too much weight.

    They tried to put me back on after my second child and it never worked again. I had what happens to you when I tried again. It was a differnt kind of pill because they stopped making the ones that worked.”

    ———–

    “most girls take it because they are sluts and their men would rather not have to use condoms. well thats all fine and dandy i mean its better without a condom but if you take BC pills you are no longer a real woman. it makes you crazy, moody, and stuff and most guys dont find you attractive.”

    ———–

    “Abstinence is the best birth control. Follwed by fertility awareness. Condoms are ok, because they don’t harm the woman.
    Wonder why there is no chemical birth control for men? Because it’s harmful.”

  3. eesc says

    Check out this next woman on yahoo answers:

    Estrogen makes me sick / birth control makes me feel anxious. Affecting relationships. What do I do?
    I’m 24 (no kids) & the 1st birth control (BC) l I started taking was at 16, Depo-Provera aka “the shot”. I was on this for 6 years. The shot is progestin only, whereas most other forms of BC are progestin/estrogen. Looking back at how I was when I was on it I was irritable, paranoid, anxious & sad but did lose weight. Being so young &going through puberty I never realized it was from the BC. My OB took me off the shot due to the risks-bone loss. 2 years ago I started trying pills & the estrogen made me sick to my stomach. Next was NuvaRing, it seemed to be ok but I gained weight, felt bloated, & cried all the time! I believe it ruined my last relationship. I dropped all BC at this point and have never felt happier, normal, calm, just myself!! During this time I got into a new relationship and my OB gave me the “mini pill” progestin only again. I don’t get sick but now I’m sad/going crazy again. I love my bf and don’t want to lose him but he may get upset if I get off BC. What do I do?
    2 years ago

    Additional Details
    By the way, the patch made me sick too. I’ve tried it all. :(

    Drug companies and doctors in cahoots are lying, lying, lying that these things are SAFE.

    Maybe this is why many women are INSANE because of the desire to be sexual toys as their offering to be in a “relationship”. Poisoned body, poisoned mind, insanity.

    Wake UP GLP women!

  4. loretta says

    i have been taking celeste birth control pills and ive found that they are making me terribly sick… il take one at night and the following morning im sick as a dog… please help me!!!

Leave a Reply

Your email address will not be published. Required fields are marked *